Alert archive / New York / Flash Flood Warnings in 2013

Flash Flood Warning 5, NWS Buffalo, NY

July 10, 2013Chautauqua County, New York

NWS Buffalo, NY issued this flash flood warning at Jul 10, 2013, 5:09 PM EDT for Chautauqua County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2013, 5:09 PM EDT (21:09 UTC)
Expired
Jul 10, 2013, 8:00 PM EDT
In force
3 hr
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
None

County Chautauqua County, NY

The radar

The Buffalo radar (KBUF), 109 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2013-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 520 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2013-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
520 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
552 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

478 
WGUS51 KBUF 102109
FFWBUF
NYC013-110000-
/O.NEW.KBUF.FF.W.0005.130710T2109Z-130711T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
509 PM EDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN CHAUTAUQUA COUNTY IN WESTERN NEW YORK...

* UNTIL 800 PM EDT

* AT 503 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  AN INCH OF RAIN HAS FALLEN...WITH ADDITIONAL HEAVY RAIN            
  APPROACHING. FLASH FLOODING IS EXPECTED TO OCCUR OVER THE WARNED   
  AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4227 7977 4243 7943 4199 7921 4200 7977

$$

APFFEL
2 follow-up statements
644 
WGUS71 KBUF 102234
FFSBUF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
634 PM EDT WED JUL 10 2013

NYC013-110000-
/O.CON.KBUF.FF.W.0005.000000T0000Z-130711T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAUTAUQUA NY-
634 PM EDT WED JUL 10 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
WESTERN CHAUTAUQUA COUNTY...

AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED UP 
TO AN INCH AND A HALF OF RAIN HAS FALLEN FROM FINDLEY LAKE...TO 
SINCLAIRVILLE. AN ADDITIONAL HALF INCH OF RAIN IS POSSIBLE IN THE 
NEXT HOUR OR SO AS MODERATE RAIN MOVES ACROSS THE REGION. EVEN 
THOUGH THE HEAVIEST RAIN HAS FALLEN...CREEKS CAN STILL RISE A COUPLE 
HOURS AFTER THE HEAVIEST RAINFALL. THOSE IN THE WARNING AREA SHOULD 
REMAIN ALERT FOR FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR WESTERN NEW YORK.

&&

LAT...LON 4200 7956 4200 7977 4227 7977 4243 7943
      4211 7927

$$

APFFEL
845 
WGUS71 KBUF 102320
FFSBUF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
720 PM EDT WED JUL 10 2013

NYC013-102329-
/O.CAN.KBUF.FF.W.0005.000000T0000Z-130711T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAUTAUQUA NY-
720 PM EDT WED JUL 10 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WESTERN CHAUTAUQUA
COUNTY...

AT 719 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE AREA...THUS THE
FLOOD WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR WESTERN NEW YORK.

LAT...LON 4200 7956 4200 7977 4227 7977 4243 7943
      4211 7927

$$

APFFEL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 4:54 PM EDT, 15 minutes earlier.

Area forecast discussion, Jul 10, 4:54 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
454 PM EDT WED JUL 10 2013

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL SWEEP ACROSS THE REGION THIS
EVENING AS A COLD FRONT MOVES ACROSS THE REGION. SOME OF THESE
STORMS COULD BE SEVERE. FOLLOWING THE PASSAGE OF THE COLD FRONT
EXPECT COOLER AND LESS HUMID CONDITIONS THAN WHAT WE HAVE SEEN
THIS PAST WEEK WITH AN ISOLATED SHOWER POSSIBLE THURSDAY
AFTERNOON. HIGH PRESSURE WILL BUILD OVER OUR AREA BEHIND THE FRONT
THURSDAY NIGHT THROUGH THE BEGINNING OF NEXT WEEK WITH DRY
WEATHER.

&&

.NEAR TERM /THROUGH THURSDAY/...
SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10PM FOR WESTERN NEW YORK.
A VIGOROUS NEGATIVELY TILTING TROUGH WITH EMBEDDED 60 KT MID LEVEL
JET IS LOCATED ALOFT WITH AXIS OVER LAKE HURON THIS AFTERNOON. LOW
PRESSURE AT THE SURFACE IS CENTERED OVER WEST CENTRAL QUEBEC WITH A
COLD FRONT EXTENDING SOUTH OF THE LOW TO JUST NORTH OF TORONTO THEN
SOUTHWEST ACROSS LOWER ONTARIO PROVINCE TO NEAR DETROIT MICHIGAN.
TWO FOCUS AREAS FOR STORMS AHEAD OF AND ALONG THE COLD FRONT ARE
SEEN ON RADAR. ONE LARGE CLUSTER WHICH IS MERGING INTO A LINE IS
FOUND FROM CHAUTAUQUA COUNTY SOUTHWEST ACROSS OHIO TO CENTRAL
KENTUCKY. A SECOND AREA OF STORMS WHICH IS ORIENTED ALONG THE COLD
FRONT IS ADVANCING ACROSS SOUTHERN ONTARIO PROVINCE TO THE NORTH OF
LAKE ERIE.

WESTERN AND NORTH CENTRAL NEW YORK LIES WITHIN THE WARM SECTOR OF
THE SURFACE LOW WITH DEWPOINTS IN THE LOW 70 AND GUSTY SOUTHWEST
WINDS. VISIBLE SATELLITE IMAGERY SHOWS AN EXTENSIVE CUMULUS FILED
HAS DEVELOPED OVER THE GENESEE VALLEY AND FINGER LAKES WITH SOME
OVERCAST ASSOCIATED WITH CONVECTIVE DEBRIS NOW WORKING OVER FAR
WESTERN NEW YORK. BREAKS IN THE OVERCAST ARE ALSO WORKING IN ALONG
THE I-81 CORRIDOR WITH THICK CLOUD COVER TO THE EAST. THE BREAKS IN
THE CLOUD COVER ARE ALLOWING FOR CONDITIONS TO BECOME MORE UNSTABLE
SPC MESOANALYSIS SHOWS UP TO 2500 J/KG CAPE ACROSS INTERIOR SECTIONS
OF WESTERN NEW YORK BUT THE LAKES ARE KEEPING MUCH OF THE LAKESHORE
AREAS CAPPED. AS THE COLD FRONT APPROACHES OUR REGION LATER THIS
SHOWERS AND THUNDERSTORMS WILL ALSO ADVANCE EASTWARD.

MODEL GUIDANCE AND CURRENT OBSERVATIONS SHOW THE BEST PROBABILITY
FOR STORMS WILL BE ACROSS THE SOUTHERN TIER COUNTIES AND INLAND
SECTIONS OF WESTERN NY AWAY FROM THE LAKES THIS AFTERNOON AND EVENING
WITH CHANCES INCREASING FOR THE EASTERN LAKE ONTARIO REGION AFTER
00Z. RAP MODEL BUFKIT SOUNDING SHOW THAT STORM TOPS MAY EXTEND TO
35-40 KFT WHICH MATCHES UP WELL WITH KBUF ENHANCED ECHO TOPS
PRODUCT. A FEW OF THE STRONGER CELLS ARE EXHIBITING TOPS TO 50+KFT
OVER OHIO AND PA. THE MAIN THREATS FROM THESE STORMS WITH SUFFICIENT
CAPE AVAILABLE WITHIN THE HAIL GROWTH ZONE IS FOR LARGE HAIL AND
UNIDIRECTIONAL VERTICAL WIND SHEAR UP TO 50 KNOTS WOULD ALSO ALLOW
FOR DAMAGING WINDS WITHIN ANY LINE SEGMENTS AND LARGER CELLS.
LOCALIZED HEAVY RAIN IS ALSO A THREAT WITH THESE STORMS AS PWATS
WILL RUN UP TO 2 INCHES AHEAD OF THE FRONT.

AFTER SUNSET...THE FRONT SHOULD BEGIN TO MAKE A GOOD PROGRESS
EASTWARD ACROSS WESTERN NEW YORK...WITH GRADUAL CLEARING BEHIND THE COLD
FRONT. THE MOST NOTABLE CLEARING WILL BE ALONG THE LAKE SHORE
COUNTIES TOWARD MORNING. A WEST TO NORTHWEST UPSLOPE FLOW MAY KEEP
SOME CLOUDS OVER THE INLAND LOCATIONS FOR MUCH OF THE NIGHT. DESPITE
THE FRONT SWEEPING THROUGH TEMPERATURES OVERNIGHT WILL REMAIN MILD
AS THE DRIER AIR WILL TAKE SOME TIME TO MIX ACROSS OUR REGION. LOWS
WILL RUN IN THE LOWER 60S.

ON THURSDAY THE AXIS OF THE UPPER LEVEL TROUGH WILL CROSS OVER
WESTERN AND CENTRAL NEW YORK WITH THE COLD FRONT FOUND ACROSS
EASTERN NEW YORK SOUTH TO THE MID-ATLANTIC REGION. WHILE THE
ATMOSPHERE WILL BE IN A MUCH DRIER STATE BEHIND THE FRONT THERE IS A
LOW CHANCE OF SOME ISOLATED SHOWERS DEVELOPING DURING THE AFTERNOON
ASSOCIATED WITH THE SYNOPTIC LIFT OF THE TROUGH AS IT SWEEPS EASTWARD.
THIS MOISTURE WOULD BE FOUND MAINLY IN THE 700-900MB LAYER WITH NAM
PROFILES SHOWING A CAP ABOVE THIS LEVEL. THIS CAP WOULD KEEP A LID
ON ANY ACTIVITY THAT MAY DEVELOP PREVENTING THUNDERSTORMS.
TEMPERATURES WILL BE VERY COMFORTABLE FOR THE FIRST TIME IN MORE
THAN A WEEK WITH HIGHS MAXING OUT IN THE 70S.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
AN UPPER LEVEL TROF WILL SLOWLY MOVE ACROSS THE REGION ON THURSDAY
NIGHT. THERE MAY BE A FEW LINGERING SHOWERS DUE TO LEFT OVER DAYTIME
INSTABILITY ON THURSDAY EVENING. LATER IN THE NIGHT...SHOWERS MAY
LINGER A BIT LONGER SOUTHEAST OF LAKE ONTARIO...WHERE THE EXITING
TROF AND THE NOT-SO COLD LAKE WATERS MAY ACTUALLY ENHANCE CHANCES A
BIT. NAM/GFS BUFKIT FORECAST SOUNDING SHOWS A MODEST CAP AT 10K
FEET...WHICH SHOULD KEEP ANY SHOWERS ON THE LIGHT SIDE. THIS COOLER
AIRMASS WILL ALLOW TEMPS TO DROP INTO THE UPPER 50S TO LOWER 60S IN
MOST LOCATIONS...WITH MID 50S IN THE COOLER SPOTS OF THE SOUTHERN
TIER AND EAST OF LAKE ONTARIO.

BY FRIDAY...SURFACE HIGH PRESSURE WILL BE ACROSS EASTERN MICHIGAN.
MODEL GUIDANCE DIFFERS ON THE HANDLING OF A CUT-OFF UPPER LOW...WITH
GUIDANCE DIFFERING ON WHERE THIS SUBTLE FEATURE WILL BE. FOR THE
MOST PART...A BROAD MODEL CONSENSUS PUTS THE UPPER LEVEL TROF AXIS
OR CUT OFF LOW ACROSS EASTERN NEW YORK...WITH THE SREF PROBABLY THE
BEST REPRESENTATION OF THIS. HAVE HIGH CONFIDENCE IN A DRY FORECAST
ON FRIDAY ROCHESTER WESTWARD...WITH ONLY A MARGINAL CHANCE
FOR ANY SHOWERS IN EASTERN PORTIONS OF THE CWA BASED ON WHERE THE
UPPER TROF IS. EXPECT A FAIR AMOUNT OF SUNSHINE ON THE BACK OF THE
EXITING TROF...WITH A NORTHERLY FLOW OFF THE LAKES LIKELY TO KEEP
TEMPERATURES COOLER NEAR THE LAKES SOUTH SHORES. INLAND OF
THIS...EXPECT HIGHS IN THE UPPER 70S.

THE TROF AXIS SHOULD SLIDE EVER SO SLOWLY TO THE EAST INTO NEW
ENGLAND ON FRIDAY NIGHT...WITH SOME MODELS STILL KEEPING THE LOW
ACROSS EASTERN NEW YORK. EITHER OF THESE SCENARIOS WOULD KEEP OUR
REGION DRY OVERNIGHT. FRIDAY NIGHT WILL BE THE COOLEST NIGHT OF THE
STRETCH AS HIGH PRESSURE REMAINS CENTERED JUST TO OUR
WEST...ALLOWING FOR LIGHT WINDS AND MAINLY CLEAR SKIES FOR GOOD
RADIATIONAL COOLING. EXPECT LOWS IN THE 50S...COOLEST ACROSS
INTERIOR PORTIONS OF THE SOUTHERN TIER AND THE NORTH COUNTRY.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE WEATHER FOR THIS UPCOMING WEEKEND STILL LOOKS QUITE
NICE...WITH FAIR WEATHER AND SEASONABLY WARM MID-SUMMER
TEMPERATURES. THERE STILL WILL BE A SUBTLE CUT-OFF LOW TO CONTEND
WITH...BUT THE MAJORITY OF LONG-RANGE GUIDANCE KEEPS THIS FEATURE
ACROSS NEW ENGLAND FOR THE WEEKEND...WHICH WOULD KEEP US ON THE DRY
BACKSIDE OF THIS LOW. EVEN IF MODEL GUIDANCE IS WRONG...A POSITION
FURTHER TO THE WEST WOULD ONLY BRING MARGINAL CHANCES FOR DIURNALLY
DRIVEN SHOWERS...AND DAYTIME HIGHS A FEW DEGREES COOLER THAN THE
GOING FORECAST. SUNDAY SHOULD BE THE WARMER OF THE TWO DAYS...WITH
HIGHS IN THE MID TO UPPER 80S...A TAD COOLER ALONG THE IMMEDIATE
LAKESHORE.

FOR THE FIRST HALF OF NEXT WEEK...LARGE SCALE RIDGING IS FORECAST TO
BUILD ACROSS NEARLY THE ENTIRE CONUS...PUSHING THE JET STREAM UP
INTO CANADA. THE STALLED UPPER LOW WILL CONTINUE TO BE IN OUR
GENERAL VICINITY...UNTIL IT FINALLY SPINS ITSELF OUT BY MID-WEEK.
THIS LOW MAY BE ENOUGH TO GENERATE A FEW SHOWERS...BUT THESE SHOULD
BE SO SPARSE THAT WE WILL ONLY CARRY SLIGHT CHANCE POPS AWAY FROM
THE LAKES. MEAN 850 MB TEMPERATURES SHOULD RUN ABOUT +16C...WITH THE
GFS/GGEM AVERAGING A TAD WARMER THAN THE EUROPEAN MODEL GUIDANCE. USING A
BLEND...EXPECT DAYTIME HIGHS TO CONTINUE TO BE ON THE WARM SIDE.
INTERIOR LOCATIONS SHOULD TOP OUT IN THE UPPER 80S TO AROUND
90...WITH LOWER TO MID 80S ALONG THE IMMEDIATE LAKE SHORES. HUMIDITY
WILL BEGIN TO INCREASE AS WELL...BUT NOT AS HIGH AS WE HAVE SEEN THE
PAST 10 DAYS.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
STRONG TO SEVERE THUNDERSTORMS WILL WORK ACROSS WESTERN NEW YORK
AHEAD OF A COLD FRONT THIS EVENING. THE STRONGEST CELLS MAY
CONTAIN HAIL TO 1.5 INCHES AND WIND GUSTS TO 60 KNOTS. EXPECT
SHRA/TSRA TO ALSO IMPACT KART BUT NOT TIL AFTER 00Z AND LOWER CHANCE
FOR SEVERE CHARACTERISTICS. ONCE THE FRONT MOVES THROUGH BETWEEN
03-06Z...EXPECT IMPROVING WEATHER ACROSS ALL AREAS WITH RESIDUAL
UPSLOPE CLOUDS INLAND...BUT WITH VFR CONDITIONS.

OUTLOOK...
THURSDAY...MAINLY VFR. A CHANCE OF SHOWERS.
FRIDAY THROUGH SUNDAY...VFR.

&&

.MARINE...
BREEZY SOUTHWEST WINDS ARE OBSERVED ON THE LAKES THIS EVENING AHEAD
OF A COLD FRONT. SHOWERS AND THUNDERSTORMS WILL SWEEP ACROSS THE
REGION THROUGH THE EVENING WITH POSSIBLE LARGE HAIL AND STRONG WIND
GUSTS. SMALL CRAFT ADVISORIES ARE IN EFFECT AS OUTLINED BELOW DUE
TO HIGHER WINDS AND WAVES OBSERVED AHEAD OF THE FRONT. FOLLOWING THE
FRONT...EXPECT HIGH PRESSURE BUILDING IN THURSDAY...LASTING WELL
INTO THE UPCOMING WEEKEND WITH LIGHT WINDS AND LITTLE WAVE ACTION.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 AM EDT THURSDAY FOR LEZ020-040-
         041.
         SMALL CRAFT ADVISORY UNTIL 7 AM EDT THURSDAY FOR
         LOZ043>045.

&&

SYNOPSIS.../SMITH
NEAR TERM...SMITH
SHORT TERM...APFFEL
LONG TERM...APFFEL
AVIATION...SMITH
MARINE...SMITH
Hazardous weather outlook, Jul 10, 4:03 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
403 PM EDT WED JUL 10 2013

NYZ005>008-112015-
NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
403 PM EDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>004-010>014-019>021-085-112015-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
403 PM EDT WED JUL 10 2013

...SEVERE THUNDERSTORM WATCH 409 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042-043-062-063-112015-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
403 PM EDT WED JUL 10 2013

...SEVERE THUNDERSTORM WATCH 409 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ044-045-064-065-SLZ022-024-112015-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
403 PM EDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO AND
SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 11:19 PM EDTSpecial Weather StatementBUFChautauqua56 min
Jul 10, 12:16 AM EDTSpecial Weather StatementBUFChautauqua59 min
Jul 10, 4:27 AM EDTSmall Craft AdvisoryBUF24 hr
Jul 10, 4:27 PM EDTSevere Thunderstorm WarningBUFChautauqua63 min
Jul 10, 5:10 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua65 min
Jul 10, 5:12 PM EDTSpecial Marine WarningBUF93 min
Jul 10, 5:28 PM EDTSpecial Marine WarningBUF62 min
Jul 10, 5:38 PM EDTSpecial Weather StatementBUFNiagara, Orleans52 min
Jul 10, 5:50 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Erie, Wyoming40 min
Jul 10, 6:01 PM EDTSpecial Marine WarningBUF59 min
Jul 10, 6:07 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua, Erie38 min
Jul 10, 6:27 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Livingston, Wyoming48 min

Nearby

Flash Flood Warnings in New York, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.